# SDR HEEA0015149

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037101
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR NEEDLE STUCK AT ZERO.
